I am suffering from tinea cruris, itching near scrotum, for a very long time and left untreated. Now, I am losing my hairs from the left side of the scrotal area. I went to a doctor and he gave me a cream and a medicine for 10 days. After 10 days, I got relief and also hairs are growing back. Over two days, I had noticed some redness in the scrotum. It may be due to sweating in summer as I go to the gym. But, I am a little worried because when I checked online, I came to know it is one of the symptoms of STD. Please clear my doubt. Thanks.
Welcome to icliniq.com.
Tinea cruris is a fungal infection of the groin. It is possible that you may have got a recurrence of the same.
It would be of great help if you could tell me the medicine and cream that you have used and after how many days of stopping the medicine did the problem recur. Till then, you may apply Abzorb (Clotrimazole dusting powder) on the area of concern.
STDs (sexually transmitted diseases) do not remain silent for so long and additionally, you generally will have pus-filled lesions or discharge with STD.
Revert back with the name of the medicine to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. of Hydrocortisone and Clotrimazole) cream contains steroid and should not be used as a treatment for jock itch (fungal infection of the groin). You will experience temporary relief while using it but your condition will aggravate once you stop usi... Read fullI have burning sensation and redness in scrotum. Kindly help me.
.. gone through your complaints and reviewed the attached photograph (attachment removed to protect patient identity). It seems to be red scrotum syndrome. It is a chronic disease characterized by redness and burning on the scrotum. If I was your tr... Read fullWhat is the reason for severe itch in genitals and the surrounding area?
If your general health is good, then you must take an oral antifungal as well ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now